Feeling low more on antidepressants - Anxiety and Depre...

Anxiety and Depression Support

47,698 members49,000 posts

Feeling low more on antidepressants

WendyDon
WendyDon

i have recently started brittalex antidepressant and feeling low on it. Is it normal to feel more lower when starting an antidepressant and will it stop after a while? I am yet to find an antidepressant that helps lift mood

8 Replies
oldestnewest

hi I cant answer about this particular medication but I think with most you might experience these sort of symptoms in the beginning.

WendyDon
WendyDon in reply to kenster1

Thanks, it's hard to know to keep taking as get worried will get lower but pleased to think it will turn itself round

I have no experience with this particular med but what you're exposing and experiencing is normal. You can feel worse for approx 2 weeks in done cases then start to pick up if those meds are the right ones for you. You should then feel the full benefits by the three month mark. It's a long road and does take some trial and error....and patience ❤️ you will get there though. I had to try s couple before I found the right one for me x

WendyDon
WendyDon in reply to Michdau1

Thanks you. I find I feel really low after a 3to 4 weeks and sink right down. I have given up at this point as that feeling is very scary. Guess can reach out on here as need to get over that sticky part

Michdau1
Michdau1 in reply to WendyDon

Yes please reach out and talk to your GP so they can monitor how your feeling x

If it is an SSRI then and you don't feel any better then you obvs don't need more serotonin in which case you would Prob do better on a dopamine reuptake inhibiter such as wellbrutin dopamine gives you a lift and a can do attitude

Thanks Lilly but in the UK, don't have wellbrutin

Everyone reacts to Medication differently. It might not be for you? Speak to your doctor about changing it. I've changed several times.

You may also like...